Skip to main content

Precise subelliptic estimates for a class of special domains

Journal Article


Abstract


Publication Date


  • 2014

Citation


  • Khanh, T. & Zampieri, G. (2014). Precise subelliptic estimates for a class of special domains. Journal d'Analyse Mathematique, 123 171-181.

Scopus Eid


  • 2-s2.0-84904862231

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4530

Number Of Pages


  • 10

Start Page


  • 171

End Page


  • 181

Volume


  • 123

Abstract


Publication Date


  • 2014

Citation


  • Khanh, T. & Zampieri, G. (2014). Precise subelliptic estimates for a class of special domains. Journal d'Analyse Mathematique, 123 171-181.

Scopus Eid


  • 2-s2.0-84904862231

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4530

Number Of Pages


  • 10

Start Page


  • 171

End Page


  • 181

Volume


  • 123